# SDR YYFA201000006

- Difficulty date: April 8, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 39,385 hours, 27,647 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A PA SYS IS NOT WORKING IN FLIGHT.
